# SDR SWIA201641888

- Difficulty date: January 26, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 29,969 hours, 24,782 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Condition: Cracked
- Location: Tru Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRU BAY DOOR SKIN CRACKED BELOW AFT LATCH.  R & R DAMAGED LT TRU BAY DOOR SKIN IAW DWG.
